MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL HEAD SHORT, 44MM (ALPHA); PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL HEAD SHORT, 44MM (ALPHA); PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 310-01-44
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d.The revision reported was likely the result of the cage popping through the glenoid body which may have been the result of not fully seating the cage and/or off-axis drilling at the time of implantation.This likely led to fracture of the glenoid body, and additional prosthesis wear on the glenoid body and humeral head.Potential contributions of user and patient-related considerations to the event could not be assessed as no radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
D10: (b)(6) - 300-01-13 - equinoxe, humeral stem primary, press fit 13mm (b)(6) - 300-10-15 - equinoxe replicator plate 1.5mm o/s (b)(6) - 300-20-02 - equinox square torque define screw drive kit (b)(6) - 314-13-13 - equinoxe cage glenoid medium, beta.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-01402.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 87 months after a right total shoulder replacement procedure, the patient underwent a revision procedure to address glenoid poly failure and pain.Patient was last known to be in stable condition following the event.No further issues or complications were reported.An image of the devices was provided.No additional information is available.

Brand Name
EQUINOXE, HUMERAL HEAD SHORT, 44MM (ALPHA)
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key22719193
Report Number1038671-2025-02682
Device Sequence Number13063032
Product Code KWS
UDI-Device Identifier10885862083876
UDI-Public10885862083876
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number310-01-44
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale